MAUDE Adverse Event Report: ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION
Model Number QS1010C
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blisters occur during the manufacturing process when air bubble are introduced into the liquid neoprene during the dipping process of the conformals (non assembled cushion).There are several factors in play during this process which may lead to blisters, however the most common root cause to these blisters is typically human factor during the dipping process.Visual inspection of the conformals occurs prior to assembly, however blisters may not always be apparent to the inspector.Following assembly, the cushions are over-inflated and held overnight in order to simulated the pressure a cushion is under with a user on it.Blister will typically rupture during this over-inflation testing.Cushions which fail the over-inflation testing and did not retain their over inflation, are further inspected for failure mode prior to rejection.Cushions which pass the over-inflation test have a final visual inspection performed prior to packaging.On the date of manufacture, 12-22-2025 1460 total cushions were inspected with 20 cushions rejected for blisters.For a 1.4% defect rate.In comparison, the blister defect rate for the calendar 2025 year is 3.5% defect rate with 7980 blisters out of 229912 cushions inspected.Production records were reviewed and there are no indications of any unusual events or other root causes for the blister failure.
 
Event or Problem Description
End user received a new roho cushion through their dealer, national seating and mobility.On first day of use, the cushion did not hold air.The user sat on the improperly inflated cushion all day and developed a stage 1 pressure sore, causing him to be restricted to bed rest and miss work.The cushion was replaced and the suspect cushion was returned to roho, inc.For inspection.Upon inspection, a manufacturing defect was identified which led to the leaking cushion.The defect observed is classified as a blister.A blister is an air pocket which forms during the neoprene forming process.Blisters are typically found duirng the inspection process through visual inspections and/or the overinflation test.Over inflation testing is designed to simulate the pressure of a person sitting on their cushion, which will typically cause blisters to rupture and leak.

Brand Name
ROHO QUADTRO SELECT HIGH PROFILE CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key24400017
Report Number3008630266-2026-00003
Device Sequence Number18198729
Product Code KIC
UDI-Device Identifier00613732054304
UDI-Public(01)00613732054304
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1010C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight77 KG